# SDR GTIA2024081238304

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N967NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11128
- Aircraft time: 6,753 hours, 2,869 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT  THOUGH 7000' ISOLATED TO PACK 1-ACCOMP TSM 05-50-00-810-831-A. ISOLATED PACK 1 AS SOURCE. SEE  ITEM 2  MOC 119918
